MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH URETEROSCOPE, 6,4/7,8 FR. X 330 MM, 7°, STRAIGHT OCULAR ANGLE, 4,2 FR. CHANNEL

OLYMPUS WINTER & IBE GMBH URETEROSCOPE, 6,4/7,8 FR. X 330 MM, 7°, STRAIGHT OCULAR ANGLE, 4,2 FR. CHANNEL
Model Number WA29049A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the most probable cause of the malfunction was traced to component failure.The legal manufacture reviewed the customer provided the cleaning disinfection and sterilization (cds) processes where no obvious deviations from instructions for use (ifu) were identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.Three attempts were performed to obtain additional information, but no response was received from the customer.
 
Event or Problem Description
It was observed that during the device evaluation, the ureteroscope exhibited chipped objective lens.There was no patient involvement.

Brand Name
URETEROSCOPE, 6,4/7,8 FR. X 330 MM, 7°, STRAIGHT OCULAR ANGLE, 4,2 FR. CHANNEL
Common Device Name
URETEROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24788481
Report Number9610773-2026-02732
Device Sequence Number9845226
Product Code FGB
UDI-Device Identifier04042761063043
UDI-Public04042761063043
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA29049A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown